Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACIST ACIST CVI ANGIOGRAPHIC INJECTION; ACIST INJECTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACIST ACIST CVI ANGIOGRAPHIC INJECTION; ACIST INJECTOR
Model Number
017738
Health Effect - Clinical Codes
Cardiac Arrest (1762); Death (1802)
Date of Event
07/13/2020
Type of Reportable Event
Death
Event or Problem Description
Diagnostic health cath utilizing acist medical device, immediately on initial injection of contrast, the pt experienced cardiopulmonary arrest.Unable to return spontaneous circulation and respirations.
New Search
Submit an Adverse Event Report
Brand Name
ACIST CVI ANGIOGRAPHIC INJECTION
Common Device Name
ACIST INJECTOR
Manufacturer
(Section D)
ACIST
7905 fuller rd
eden prairie MN 55344
MDR Report Key
10351266
Report Number
10351266
Device Sequence Number
2330002
Product Code
DXT
UDI-Device Identifier
10841716101196
UDI-Public
10841716101196
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Administrator/Supervisor
Type of Report
Initial
Report Date
(Section B)
07/17/2020
Report Date
(Section F)
07/17/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/29/2020
Device Model Number
017738
Distributor Facility Aware Date
07/13/2020
Device Age
2 YR
Event Location
Hospital
Date Report to Manufacturer
07/17/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Death;
Patient Age
61 YR
Patient Weight
147